# SDR IPXA1567954

- Difficulty date: July 4, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Gusset
- Condition: Chafed
- Location: Bs 1963.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT APU DOOR INBD AFT FRAME SUPPORT IS CHAFED AT BS 1963.75     REMOVED, FABRICATED & REPLACED IAW SRM 51-10-02-0G, 52-40-02, 51-40-05-0G, 51-21-10-7 DWG 148N6678.
